Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Severe rashes on the armpit and neck. Tried using calamine and hydrocortizone. Rashes spreading. Allergy?

I have a severe rash covering my armpits and moving up my neck and down my torso. Thought it was an allergy to my detergent so i changed to hypoallergenic , and stopped using the deodorant i was using. tried putting calamine and hydrocortizone. The itching kept happening and spreading. it s been two months of this. What can i do and what can it be? NO exposure to poison oak or ivy.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
It appears that you have a fungal infection, that is why it is spreading from armpits to the neck. You needs to be treated with antifungal agents for complete recovery, along with topical anti fungal agents.
If it is an allergy it wont spread like this, but may appear in other places of the body.
I advise you to consult a dermatologist for diagnosis and treatment.
Wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor